zbMATH — the first resource for mathematics

Exponential decay for the damped wave equation in unbounded domains. (English) Zbl 1351.35168

35Q53 KdV equations (Korteweg-de Vries equations)
93D15 Stabilization of systems by feedback
93B05 Controllability
35B41 Attractors
35B45 A priori estimates in context of PDEs
Full Text: DOI arXiv
[1] 1. S. Alinhac and P. Gérard, Opérateurs pseudo-différentiels et théorème de Nash-Moser, Savoirs Actuels. Série Mathématiques (InterEditions, 1991).
[2] 2. L. Aloui, S. Ibrahim and M. Khenissi, Energy decay for linear dissipative wave equations in exterior domains, J. Differential Equations259 (2015) 2061-2079. genRefLink(16, ’S0219199716500127BIB002’, ’10.1016%252Fj.jde.2015.03.018’); genRefLink(128, ’S0219199716500127BIB002’, ’000356129300015’);
[3] 3. L. Aloui and M. Khenissi, Stabilisation pour l’équation des ondes dans un domaine extérieur, Rev. Mat. Iberoamericana18 (2002) 1-16. genRefLink(16, ’S0219199716500127BIB003’, ’10.4171%252FRMI%252F309’); · Zbl 1016.35044
[4] 4. C. Bardos, G. Lebeau and J. Rauch, Un exemple d’utilisation des notions de propagation pour le contrôle et la stabilisation de problèmes hyperboliques, Rend. Sem. Mat. Univ. Pol. Torino (1988) 11-31. · Zbl 0673.93037
[5] 5. C. Bardos, G. Lebeau and J. Rauch, Sharp sufficient conditions for the observation, control and stabilization of waves from the boundary, SIAM J. Control Optim.30 (1992) 1024-1065. genRefLink(16, ’S0219199716500127BIB005’, ’10.1137%252F0330055’); genRefLink(128, ’S0219199716500127BIB005’, ’A1992JL91500002’); · Zbl 0786.93009
[6] 6. N. Burq, Contrôle de l’équation des ondes dans des ouverts peu réguliers, Asymptotic Anal.14 (1997) 157-191. · Zbl 0892.93009
[7] 7. N. Burq, Décroissance de l’énergie locale de l’équation des ondes pour le problème extérieur et absence de résonance au voisinage du réel, Acta Math.180 (1998) 1-29. genRefLink(16, ’S0219199716500127BIB007’, ’10.1007%252FBF02392877’); · Zbl 0918.35081
[8] 8. N. Burq and P. Gérard, Condition nécessaire et suffisante pour la contrôlabilité exacte des ondes, C. R. Acad. Sci. Ser. I325 (1997) 749-752. · Zbl 0906.93008
[9] 9. R. Chill and A. Haraux, An optimal estimate for the difference of solutions of two abstract evolution equations, J. Differential Equations193 (2003) 385-395. genRefLink(16, ’S0219199716500127BIB009’, ’10.1016%252FS0022-0396%252803%252900057-3’); genRefLink(128, ’S0219199716500127BIB009’, ’000184852900007’);
[10] 10. B. Dehman, G. Lebeau and E. Zuazua, Stabilization and control for the subcritical semilinear wave equation, Ann. Sci. École Norm. Sup.36 (2003) 525-551. genRefLink(128, ’S0219199716500127BIB010’, ’000186029100002’); · Zbl 1036.35033
[11] 11. E. Feireisl, Asymptotic behavior and attractors for a semilinear damped wave equation with supercritical exponent, Proc. Royal Soc. Edinburgh Sect. A125 (1995) 1051-1061. genRefLink(16, ’S0219199716500127BIB011’, ’10.1017%252FS0308210500022630’); genRefLink(128, ’S0219199716500127BIB011’, ’A1995TA95000011’);
[12] 12. Th. Gallay and R. Joly, Global stability of travelling fronts for a damped wave equation with bistable nonlinearity, Ann. Sci. École Norm. Sup.42 (2009) 103-140. genRefLink(128, ’S0219199716500127BIB012’, ’000272634300003’); · Zbl 1169.35041
[13] 13. L. Gearhart, Spectral theory for contraction semigroups on Hilbert spaces, Trans. Amer. Math. Soc.236 (1978) 385-394. genRefLink(16, ’S0219199716500127BIB013’, ’10.1090%252FS0002-9947-1978-0461206-1’); genRefLink(128, ’S0219199716500127BIB013’, ’A1978ER69100020’);
[14] 14. W. Gordon, Der Comptoneffekt nach der Schrödingerschen Théorie, Z. Phys.40 (1926) 117-133. genRefLink(16, ’S0219199716500127BIB014’, ’10.1007%252FBF01390840’); · JFM 52.0979.06
[15] 15. J. K. Hale, Asymptotic Behavior of Dissipative Systems, Mathematical Survey, Vol. 25 (American Mathematical Society, 1988). · Zbl 0642.58013
[16] 16. A. Haraux, Une remarque sur la stabilisation de certains systèmes du deuxième ordre en temps, Portugaliae Math.46 (1989) 245-258. · Zbl 0679.93063
[17] 17. F. L. Huang, Characteristic conditions for exponential stability of linear dynamical systems in Hilbert spaces, Ann. Differential Equations1 (1985) 43-56. · Zbl 0593.34048
[18] 18. R. Joly and C. Laurent, Stabilization for the semilinear wave equation with geometric control condition, Anal. Partial Differential Equations6 (2013) 1089-1119. · Zbl 1329.35062
[19] 19. R. Joly and C. Laurent, A note on the global controllability of the semilinear wave equation, SIAM J. Control Optim.52 (2014) 439-450. genRefLink(16, ’S0219199716500127BIB019’, ’10.1137%252F120891174’); genRefLink(128, ’S0219199716500127BIB019’, ’000333536500018’);
[20] 20. O. Klein, Quantentheorie und fünfdimensionale Relativitätstheorie, Z. Phys.37 (1926) 895-906. genRefLink(16, ’S0219199716500127BIB020’, ’10.1007%252FBF01397481’); · JFM 52.0970.09
[21] 21. D. Lax, C. S. Morawetz and R. S. Phillips, Exponential decay of solution of the wave equation in the exterior of a star shaped obstacle, Commun. Pure Appl. Math.16 (1963) 477-486. genRefLink(16, ’S0219199716500127BIB021’, ’10.1002%252Fcpa.3160160407’); genRefLink(128, ’S0219199716500127BIB021’, ’A19639056A00005’); · Zbl 0161.08001
[22] 22. G. Lebeau, Equation des ondes amorties, in Algebraic and Geometric Methods in Mathematical Physics: Proceedings of the Kaciveli Summer School, Crimea, Ukraine, 1993 (Springer, 1996), p. 73. · Zbl 0863.58068
[23] 23. G. Lebeau and L. Robbiano, Stabilisation de l’équation des ondes par le bord, Duke Math. J.86 (1997) 465-491. genRefLink(16, ’S0219199716500127BIB023’, ’10.1215%252FS0012-7094-97-08614-2’); genRefLink(128, ’S0219199716500127BIB023’, ’A1997WK75900003’);
[24] 24. J. Le Rousseau and G. Lebeau, On Carleman estimates for elliptic and parabolic operators. Applications to unique continuation and control of parabolic equations, ESAIM Control Optim. Calc. Var.18 (2012) 712-747. genRefLink(16, ’S0219199716500127BIB024’, ’10.1051%252Fcocv%252F2011168’); genRefLink(128, ’S0219199716500127BIB024’, ’000311430800006’); · Zbl 1262.35206
[25] 25. J. Le Rousseau and I. Moyano, Null controllability of the Kolmogorov equation in the whole phase space, J. Differential Equations260 (2016) 3193-3233. genRefLink(16, ’S0219199716500127BIB025’, ’10.1016%252Fj.jde.2015.09.062’); genRefLink(128, ’S0219199716500127BIB025’, ’000373536700003’);
[26] 26. J.-L. Lions, Contrôlabilité Exacte, Perturbations et Stabilisation de Systèmes Distribués, Tome 1, Recherches en Mathématiques Appliquées, No. 8 (Masson, 1988).
[27] 27. A. Martinez, An Introduction to Semiclassical and Microlocal Analysis, Universitext (Springer, 2002). genRefLink(16, ’S0219199716500127BIB027’, ’10.1007%252F978-1-4757-4495-8’); · Zbl 0994.35003
[28] 28. A. Matsumura, On the asymptotic behavior of solutions of semi-linear wave equations, Publ. Res. Inst. Math. Sci. (Kyoto Univ.)12 (1976) 169-189. genRefLink(16, ’S0219199716500127BIB028’, ’10.2977%252Fprims%252F1195190962’); · Zbl 0356.35008
[29] 29. C. S. Morawetz, J. V. Ralston and W. A. Strauss, Decay of solutions of the wave equation outside nontrapping obstacles, Commun. Pure Appl. Math.30 (1977) 447-508; Erratum, ibid.31 (1978) 795. · Zbl 0372.35008
[30] 30. R. Orive, E. Zuazua and A. F. Pazoto, Asymptotic expansion for damped wave equations with periodic coefficients, Math. Models Methods Appl. Sci.11 (2001) 1285-1310. [Abstract] genRefLink(128, ’S0219199716500127BIB030’, ’000171603600009’); · Zbl 1013.35014
[31] 31. J. Prüss, On the spectrum of C0-semigroups, Trans. Amer. Math. Soc.284 (1984) 847-857. genRefLink(16, ’S0219199716500127BIB031’, ’10.2307%252F1999112’); genRefLink(128, ’S0219199716500127BIB031’, ’A1984TG69600022’);
[32] 32. P. Radu, G. Todorova and B. Yordanov, Diffusion phenomenon in Hilbert spaces and applications, J. Differential Equations250 (2011) 4200-4218. genRefLink(16, ’S0219199716500127BIB032’, ’10.1016%252Fj.jde.2011.01.024’); genRefLink(128, ’S0219199716500127BIB032’, ’000288521800007’);
[33] 33. J. Rauch and M. Taylor, Exponential decay of solutions to hyperbolic equations in bounded domains, Indiana Univ. Math. J.24 (1974) 79-86. genRefLink(16, ’S0219199716500127BIB033’, ’10.1512%252Fiumj.1974.24.24004’); genRefLink(128, ’S0219199716500127BIB033’, ’A1974T735500004’);
[34] 34. G. Raugel, Global attractors on partial differential equations, in Handbook of Dynamical Systems, Vol. 2, ed. B. Fiedler (Elsevier, 2002), pp. 885-982. genRefLink(16, ’S0219199716500127BIB034’, ’10.1016%252FS1874-575X%252802%252980038-8’); · Zbl 1005.35001
[35] 35. E. Zuazua, Exponential decay for the semilinear wave equation with locally distributed damping, Comm. Partial Differential Equations15 (1990) 205-235. genRefLink(16, ’S0219199716500127BIB035’, ’10.1080%252F03605309908820684’); genRefLink(128, ’S0219199716500127BIB035’, ’A1990CV64400004’);
[36] 36. E. Zuazua, Exponential decay for the semilinear wave equation with localized damping in unbounded domains, J. Math. Pures Appl.70 (1992) 513-529. genRefLink(128, ’S0219199716500127BIB036’, ’A1991GZ19400005’); · Zbl 0765.35010
[37] 37. M. Zworski, Semiclassical Analysis, Graduate Studies in Mathematics, Vol. 138 (American Mathematical Society, 2012). genRefLink(16, ’S0219199716500127BIB037’, ’10.1090%252Fgsm%252F138’); · Zbl 1252.58001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.